REAL

P colonies : Survey

Ciencialová, Lucie and Csuhaj-Varjú, Erzsébet and Cienciala, Luděk and Sosík, Petr (2019) P colonies : Survey. Journal of Membrane Computing, 1 (3). pp. 178-197. ISSN 2523-8906 (print); 2523-8914 (online)

[img]
Preview
Text
Pcolony-survey.pdf

Download (2MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 09 Oct 2019 13:35
Last Modified: 09 Oct 2019 13:35
URI: http://real.mtak.hu/id/eprint/102194

Actions (login required)

Edit Item Edit Item